Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A set of test matrices


Author: Mark Lotkin
Journal: Math. Comp. 9 (1955), 153-161
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0074919-9
Corrigendum: Math. Comp. 11 (1957), 129-130.
MathSciNet review: 0074919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Todd, ``The condition of the finite segments of the Hilbert Matrix,'' in Contributions to the Solution of Systems of Linear Equations and the Determination of Eigenvalues, NBS Applied Math. Series No. 39, 1954, p. 109-116. MR 0068304 (16:861e)
  • [2] G. Frobenius, ``Über Matrizen aus positiven Elementen,'' Sitzungsberichte Kgl. Preuss. Akad. Wiss., 1908, p. 471-476; 1909, p. 514-518.
  • [3] W. V. Parker, ``Characteristic roots and the field of values of a matrix,'' Duke Math. Jn., v. 15, 1948, p. 439-442. MR 0025435 (10:4d)
  • [4] A. Ostrowski, ``Bounds for the greatest latent root of a positive matrix,'' London Math. Soc., Jn., v. 27, 1952, p. 253-256. MR 0049152 (14:126a)
  • [5] Mark Lotkin & Russell Remage, ``Scaling and error analysis for matrix inversion by partitioning,'' Ann. Math. Stat., 24, 1953, p. 428-439. MR 0056373 (15:66a)
  • [6] John Todd, ``The condition of a certain matrix,'' Cambridge Phil. Soc., Proc., v. 46, 1949, p. 116-118. MR 0033192 (11:403g)
  • [7] R. A. Frazer, W. J. Duncan, & A. R. Collar, Elementary Matrices, Cambridge Univ. Press, 1950.
  • [8] Olga Taussky, ``Note on the condition of matrices,'' MTAC, v. 4, 1940, p. 111-112. MR 0038137 (12:361e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0074919-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society